# SDR SWAA2025090812303

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,075 hours, 14,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O SIDE EMERGENCY EXIT SIGN LIGHT BURNED OUT.  PERFORMED OPS CK OF EMERGENCY EXIT SIGNS. ALL ARE OPERATIONAL REF AMM 33-51-00.
